pls help...it started 2 yrs ago when i was about to turn 40 and i had such bad back pain that went thru (not around) to my chest. went to ER thought it was a heart attack...nope...went to primary dr. and in the past 2 yrs have had the following tests: endoscopy, colonoscopy, barium test, MRI of spine, bone density, cardiac catherization, CAT scans, numerous blood tests (sure i am missing some) and nothing...my primary wanted to start all over with these tests that i already did so i left her and started with this new primary dr. he listened, did another bone density test (came out fine), did an ekg (which was fine) so he sent me to a spine surgeon who looked at all my reports/films and referred me to a physiatrist (PT and MD) and i started trigger point injections. i have completed a series of 3 wks now. the pain is back with a vengence!!! and since 11/10 i woke up with a stiff neck (i slept with a horrible pillow and new bed) so i summed it up to the bad pillow...but the pain in the neck is still here.. and the weird part is the pain is only on my right side of my body..(ie: my right side of neck is stiff and feels like i pulled a muscle, my right knee i cannot bend the way i can with my left knee, my right side of face feels tingly sometimes, my right elbow feels like the 'funny bone' sensation most of the time) soooooooooo went back to new primary dr. and he is sending me for an MRI of the c-spine and brain.....i have completed PT (50 appts. for the year 2008)....
so as you see i am at a loss...what do you think? i will take any and all remarks....what would be the next step? what do these symptoms sound like to you. i can browse on the internet and with these symptoms i find so many different issues that can be wrong....i am hoping someone here can help????
if anyone can help, please email me at email@example.com very interested in all thoughts...thanks so much!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?